RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2005, Volume 69, Issue 6, Pages 35–60 (Mi izv665)  

This article is cited in 8 scientific papers (total in 8 papers)

Weak convexity in the senses of Vial and Efimov–Stechkin

G. E. Ivanov


Abstract: Research in convex analysis (in particular, in the theory of strongly convex sets developed in recent years) has made it possible to obtain important results in approximation theory, the theory of extremal problems, optimal control and differential game theory [1]–[3]. In many problems there arise non-convex sets that have weakened convexity properties, which enables one to study them using the methods of convex analysis. In this paper we study new properties of sets that are weakly convex in the sense of Vial or Efimov–Stechkin, that is, in the direct and dual senses. We establish relations between these two concepts of weak convexity. For subsets of Hilbert space that are weakly convex in the sense of Vial we prove a theorem on relative connectedness and a support principle.

DOI: https://doi.org/10.4213/im665

Full text: PDF file (1736 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2005, 69:6, 1113–1135

Bibliographic databases:

UDC: 517.982.252
MSC: 52A20, 52A27, 93B15, 91A23, 49N70, 49N75
Received: 07.09.2004

Citation: G. E. Ivanov, “Weak convexity in the senses of Vial and Efimov–Stechkin”, Izv. RAN. Ser. Mat., 69:6 (2005), 35–60; Izv. Math., 69:6 (2005), 1113–1135

Citation in format AMSBIB
\Bibitem{Iva05}
\by G.~E.~Ivanov
\paper Weak convexity in the senses of Vial and Efimov--Stechkin
\jour Izv. RAN. Ser. Mat.
\yr 2005
\vol 69
\issue 6
\pages 35--60
\mathnet{http://mi.mathnet.ru/izv665}
\crossref{https://doi.org/10.4213/im665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2190087}
\zmath{https://zbmath.org/?q=an:1104.52002}
\elib{http://elibrary.ru/item.asp?id=9195232}
\transl
\jour Izv. Math.
\yr 2005
\vol 69
\issue 6
\pages 1113--1135
\crossref{https://doi.org/10.1070/IM2005v069n06ABEH002292}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235812000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645453759}


Linking options:
  • http://mi.mathnet.ru/eng/izv665
  • https://doi.org/10.4213/im665
  • http://mi.mathnet.ru/eng/izv/v69/i6/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Balashov, G. E. Ivanov, “Properties of the metric projection on weakly vial-convex sets and parametrization of set-valued mappings with weakly convex images”, Math. Notes, 80:4 (2006), 461–467  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. G. E. Ivanov, M. V. Balashov, “Lipschitz continuous parametrizations of set-valued maps with weakly convex images”, Izv. Math., 71:6 (2007), 1123–1143  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Ivanov G.E., “Continuous selections of multifunctions with weakly convex values”, Topology Appl., 155:8 (2008), 851–857  crossref  mathscinet  zmath  isi  elib  scopus
    4. Karasev R.N., “A measure of non-convexity in the plane and the Minkowski sum”, Discrete Comput. Geom., 44:3 (2010), 608–621  crossref  mathscinet  zmath  isi  elib  scopus
    5. A. R. Alimov, “Monotone path-connectedness of $R$-weakly convex sets in the space $C(Q)$”, J. Math. Sci., 185:3 (2012), 360–366  mathnet  crossref
    6. A. R. Alimov, “Monotone path-connectedness of $R$-weakly convex sets in spaces with linear ball embedding”, Eurasian Math. J., 3:2 (2012), 21–30  mathnet  mathscinet  zmath
    7. Balashov M.V. Golubev M.O., “Weak Concavity of the Antidistance Function”, J. Convex Anal., 21:4 (2014), 951–964  mathscinet  zmath  isi
    8. Salas D., Thibault L., “On Characterizations of Submanifolds Via Smoothness of the Distance Function in Hilbert Spaces”, J. Optim. Theory Appl., 182:1, SI (2019), 189–210  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:333
    Full text:116
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019